# SDR ABXA9900834

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 565208612
- Condition: Cracked
- Location: Horizontal  Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER SPAR WEB CRACKED AT LOWER LIP OF LIGHTENING HOLE AT STATION XE 79.000.  REPAIRED IAW ABX REA D855-33601 MR.
